Pacific Journal of Mathematics

An imbedding theorem for indeterminate Hermitian moment sequences.

Francis J. Narcowich

Article information

Source
Pacific J. Math., Volume 66, Number 2 (1976), 499-507.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102818023

Mathematical Reviews number (MathSciNet)
MR0442746

Zentralblatt MATH identifier
0346.44008

Subjects
Primary: 47B99: None of the above, but in this section
Secondary: 44A50

Citation

Narcowich, Francis J. An imbedding theorem for indeterminate Hermitian moment sequences. Pacific J. Math. 66 (1976), no. 2, 499--507. https://projecteuclid.org/euclid.pjm/1102818023


Export citation

References

  • [1] N. I. Akhiezer, The Classical Moment Problem, Hafner Publishing Co., New York, 1965.
  • [2] S. K. Berberian, Notes on Spectral Theory, D. van Nostrand, Princeton, 1966.
  • [3] M. Dubois-Violette, A generalization of the classical moment problem on *-algebras with applications to relativistic quantum theory. I, Commun. Math. Phys., 43 (1975), 225-254.
  • [4] J. S. MacNerney, Hermitian moment sequences, Trans. Amer. Math. Soc, 103 (1962), 45-81.
  • [5] C. R. Putnam, Commutation Properties of Hubert Space Operators, Springer, New York, 1967.
  • [6] B. Sz.-Nagy, A moment problem for self-adjoint operators, Acta Mathematica (Hung.), 3 (1952), 285-292.
  • [7] J. A. Shohat and J. D. Tamarkin, The Problem of Moments, Amer. Math. Soc, New York, 1939.